Invariant of a binary form: Difference between revisions

Content deleted Content added
Line 21:
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary nonic | url=http://dx.doi.org/10.1016/j.jsc.2010.03.003 | doi=10.1016/j.jsc.2010.03.003 | id={{MR|2639312}} | year=2010a | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=45 | issue=6 | pages=709–720}}
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary decimic | url=http://dx.doi.org/10.1016/j.jsc.2010.03.002 | doi=10.1016/j.jsc.2010.03.002 | id={{MR|2657667}} | year=2010b | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=45 | issue=8 | pages=837–843}}
*{{Citation | last1=Dixmier | first1=Jacques | last2=Lazard | first2=D. | title=Minimum number of fundamental invariants for the binary form of degree 7 | doi=10.1016/S0747-7171(88)80026-9 | id={{MR|961375}} | year=1988 | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=6 | issue=1 | pages=113–115}}
*{{Citation | last1=Gall | first1=F. von | title=Das vollständige Formensystem einer binären Form achter Ordnung | url=http://dx.doi.org/10.1007/BF01444117 | doi=10.1007/BF01444117 | id={{MR|1510048}} | year=1880 | journal=[[Mathematische Annalen]] | issn=0025-5831 | volume=17 | issue=1 | pages=31–51}}
*{{Citation | last1=Gall | first1=Frhr v. | title=Das vollständige Formensystem der binären Form 7<sup>ter</sup>Ordnung | url=http://dx.doi.org/10.1007/BF01206218 | doi=10.1007/BF01206218 | id={{MR|1510486}} | year=1888 | journal=[[Mathematische Annalen]] | issn=0025-5831 | volume=31 | issue=3 | pages=318–336}}